Regular maintenance of the system takes place during the next weeks. This causes the service to be eventually down during the evening, night or weekends. This is related to CEST time zone.

ETMC Meeting Fall 2019

Europe/Berlin
Seminar room bctp 1 (2.019) (Bethe Center for Theoretical Physics)

Seminar room bctp 1 (2.019)

Bethe Center for Theoretical Physics

Wegelerstr. 10 53115 Bonn
Carsten Urbach (Helmholtz-Institut für Strahlen- und Kernphysik)
Description

The fall meeting of the ETM collaboration.

Participants
  • Andrew Gasbarro
  • Bartosz Kostrzewa
  • Bowei Shen
  • Carsten Urbach
  • Constantia Alexandrou
  • Ferenc Pittler
  • Fernanda Steffens
  • Francesco Sanfilippo
  • Jacob Finkenrath
  • Johann Ostmeyer
  • Karl Jansen
  • Martin Ueding
  • Matthias Fischer
  • Nikolas Schlage
  • Roberto Frezzotti
  • Timo Beilschmidt
  • Young Ik Lee
    • 2:00 PM 3:30 PM
      Session I Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 2:00 PM
        N particles in phi^4 theory 30m
        Speaker: Nikolas Schlage (Helmholtz-Institut für Strahlen- und Kernphysik)
      • 2:30 PM
        Bayesian Fitting 30m
        Speaker: Matthias Fischer (Helmholtz-Institut für Strahlen- und Kernphysik)
      • 3:00 PM
        Rho meson properties at the physical point 30m
        Speaker: Ferenc Pittler (Helmholtz-Institut für Strahlen- und Kernphysik)
    • 3:30 PM 4:00 PM
      Coffee Break 30m Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
    • 4:00 PM 5:30 PM
      Session I Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 4:00 PM
        Dynamical generation of elementary fermion mass 45m
        Speaker: Bartosz Kostrzewa (Helmholtz-Institut für Strahlen- und Kernphysik)
      • 4:45 PM
        How experience from lattice QCD can help in condensed matter physics 45m
        Speaker: Mr Johann Ostmeyer (HISKP Bonn)
    • 7:00 PM 9:00 PM
      Dinner 2h
    • 9:30 AM 11:00 AM
      Session II Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 9:30 AM
        Status of simulations 45m
        Speaker: Jacob Finkenrath
      • 10:15 AM
        Status of Hadron Structure Calculations 45m
        Speaker: Constantia Alexandrou
    • 11:00 AM 11:30 AM
      Coffee Break 30m Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
    • 11:30 AM 12:30 PM
      Session II Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 11:30 AM
        Discussion on Simulations and Hadron Structure 45m
        Speaker: Constantia Alexandrou
    • 12:30 PM 2:00 PM
      Lunch Break 1h 30m Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
    • 2:00 PM 3:30 PM
      Session III Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 2:00 PM
        Status report: Pseudoscalar Transition Form Factors for Hadronic Light by Light 30m
        Speaker: Andrew Gasbarro (University of Bern)
      • 2:30 PM
        Real Photon emission for Kl2 and perspective beyond 30m
        Speaker: Francesco Sanfilippo
      • 3:00 PM
        Status of the PLepNuGam Project 30m
        Speaker: Roberto Frezzotti (University and INFN of Roma Tor Vergata)
    • 3:30 PM 4:00 PM
      Coffee Break 30m Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
    • 4:00 PM 5:30 PM
      Session III Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 4:00 PM
        Discussion on Code development 1h 30m
        Speaker: Carsten Urbach (Helmholtz-Institut für Strahlen- und Kernphysik)
    • 9:30 AM 11:00 AM
      Session IV Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 9:30 AM
        Testing the massless up-quark solution to the strong CP problem 15m
        Speaker: Dr Karl Jansen (DESY)
      • 9:45 AM
        Pion Scalar Formfactor 30m
        Speaker: Young Ik Lee
      • 10:15 AM
        Discussion on ETMC Scattering Projects 45m
        Speaker: Carsten Urbach (Helmholtz-Institut für Strahlen- und Kernphysik)
    • 11:00 AM 11:30 AM
      Coffee Break 30m Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
    • 11:30 AM 12:30 PM
      Session IV Seminar room bctp 1 (2.019)

      Seminar room bctp 1 (2.019)

      Bethe Center for Theoretical Physics

      Wegelerstr. 10 53115 Bonn
      • 11:30 AM
        Discussion 1h